MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MODIFIED ONFLEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MODIFIED ONFLEX; SURGICAL MESH
Catalog Number 0115610
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, foreign material (hair) was found when the modified onflex mesh package was opened.Preliminary evaluation of the returned sample finds that the foreign material presents itself on top of the inner sterile envelope within the first fold.Review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in march 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure, a foreign material (hair) was found when the modified onflex mesh package was opened.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, foreign material (hair) was found when the modified onflex mesh package was opened.Preliminary evaluation of the returned sample finds that the foreign material presents itself on top of the inner sterile envelope within the first fold.Review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in march 2023.Addendum: this supplemental mdr is submitted to document the result of sample evaluation.Evaluation of the sample finds upon opening the tyvek envelope a foreign material (hair) is present within the envelope as reported.Investigation finds the condition may have originated at manufacturing area during sealing/ inner packaging manufacturing process (since hair like foreign matter was found on the mesh).Based on the sample evaluation and investigation performed, the root cause of the reported event was determined to be manufacturing related.Updated fields: b4, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MODIFIED ONFLEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19885942
Report Number1213643-2024-00386
Device Sequence Number12576368
Product Code FTL
UDI-Device Identifier00801741095399
UDI-Public(01)00801741095399(17)260128(10)HUHP1494
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Catalogue Number0115610
Device Lot NumberHUHP1494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown